American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 2780 found      Go to page: 1 2 3 4 > >>

[1] Daniel S. Freed. Anomalies and Invertible Field Theories. Proceedings of Symposia in Pure Mathematics 88 25-45.
Book volume table of contents
View Article: PDF

[2] Daniela Anca Măcinic, Ştefan Papadima, Clement Radu Popescu and Alexander I. Suciu. Flat connections and resonance varieties: From rank one to higher ranks. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Irakli Patchkoria and Steffen Sagave. Topological Hochschild homology and the cyclic bar construction in symmetric spectra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] J. Heller and K. Ormsby. Galois equivariance and stable motivic homotopy theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Charles Fefferman, Sanjoy Mitter and Hariharan Narayanan. Testing the manifold hypothesis. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[6] Donald M. Davis. Topological complexity of spatial polygon spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] D. Kotschick, C. Löh and C. Neofytidis. On stability of non-domination under taking products. Proc. Amer. Math. Soc. 144 (2016) 2705-2710.
Abstract, references, and article information
View Article: PDF

[8] Gregory Lupton and Samuel Bruce Smith. Realizing spaces as classifying spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Geoffrey Powell. On the $BP\langle n\rangle$-cohomology of elementary abelian $p$-groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Alexander Kupers, Jeremy Miller and TriThang Tran. Homological stability for symmetric complements. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Further prospects on the theory. Math. Surveys Monogr. 209 (2015) 163-166.
Book volume table of contents
View Article: PDF

[12] Clustering. Math. Surveys Monogr. 209 (2015) 115-131.
Book volume table of contents
View Article: PDF

[13] Introduction to quiver theory with a view toward persistence. Math. Surveys Monogr. 209 (2015) 167-196.
Book volume table of contents
View Article: PDF

[14] Steve Y. Oudot. Persistence Theory: From Quiver Representations to Data Analysis. Math. Surveys Monogr. 209 (2015) MR MR3408277.
Book volume table of contents

[15] Topological persistence. Math. Surveys Monogr. 209 (2015) 29-48.
Book volume table of contents
View Article: PDF

[16] Introduction. Math. Surveys Monogr. 209 (2015) 1-10.
Book volume table of contents
View Article: PDF

[17] Algebraic persistence. Math. Surveys Monogr. 209 (2015) 13-28.
Book volume table of contents
View Article: PDF

[18] Topological inference. Math. Surveys Monogr. 209 (2015) 67-83.
Book volume table of contents
View Article: PDF

[19] New trends in topological data analysis. Math. Surveys Monogr. 209 (2015) 155-162.
Book volume table of contents
View Article: PDF

[20] Stability. Math. Surveys Monogr. 209 (2015) 49-63.
Book volume table of contents
View Article: PDF

[21] Topological inference 2.0. Math. Surveys Monogr. 209 (2015) 85-113.
Book volume table of contents
View Article: PDF

[22] Signatures for metric spaces. Math. Surveys Monogr. 209 (2015) 133-152.
Book volume table of contents
View Article: PDF

[23] Christin Bibby. Cohomology of abelian arrangements. Proc. Amer. Math. Soc. 144 (2016) 3093-3104.
Abstract, references, and article information   
View Article: PDF

[24] Christian Schlichtkrull and Mirjam Solberg. Braided injections and double loop spaces. Trans. Amer. Math. Soc. 368 (2016) 7305-7338.
Abstract, references, and article information   
View Article: PDF

[25] Jelena Grbić, Taras Panov, Stephen Theriault and Jie Wu. The homotopy types of moment-angle complexes for flag complexes. Trans. Amer. Math. Soc. 368 (2016) 6663-6682.
Abstract, references, and article information   
View Article: PDF

[26] Gerd Laures. Characteristic classes in $TMF$ of level $\Gamma_1(3)$. Trans. Amer. Math. Soc. 368 (2016) 7339-7357.
Abstract, references, and article information   
View Article: PDF

[27] Hanno von Bodecker. A note on the double quaternionic transfer and its $f$--invariant. Proc. Amer. Math. Soc. 144 (2016) 2731-2740.
Abstract, references, and article information   
View Article: PDF

[28] Ian Hambleton and Ergün Yalçın. Group actions on spheres with rank one isotropy. Trans. Amer. Math. Soc. 368 (2016) 5951-5977.
Abstract, references, and article information   
View Article: PDF

[29] Gabriel C. Drummond-Cole and Joseph Hirsh. Model structures for coalgebras. Proc. Amer. Math. Soc. 144 (2016) 1467-1481.
Abstract, references, and article information   
View Article: PDF

[30] Anna Gundert and Uli Wagner. On topological minors in random simplicial complexes. Proc. Amer. Math. Soc. 144 (2016) 1815-1828.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 2780 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia